# SDR AALA202306148409

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N459AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10980
- Aircraft time: 3,240 hours, 945 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE LAVATORY WARNING FOR THE CENTER LAVATORY. MAINTENANCE PERFORMED OPERATIONAL TEST OF THE LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00 AND NO DEFECTS WERE NOTED.
